| Model Number |
CF-H190I |
| Medical Device Problem Codes |
Microbial Contamination of Device (2303); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The customer reported having used the colonovideoscope on 4 patients while awaiting the results for routine culture testing.Positive culture test results were subsequently received.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacture¿s final investigation.Correction to h6 "medical device problem code" of the initial report, "2303 - microbial contamination of device" is being corrected to "4048 - failure to clean adequately".Additional information: d8, d9, h3.The device was returned and evaluated on related mfr 21477 where no abnormalities were found that could have led to the reported event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, when the bacteria was detected, the pathology lab did not report detection to the customer; therefore, the device was not isolated.However, a conclusive root cause was not identified.Olympus will continue to monitor field performance for this device.